# SDR 2002UALA00131

- Difficulty date: January 20, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 68,191 hours, 17,943 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW HEARD LOUD THUMPING ON LEFT SIDE OF AIRCRAFT, AND HAD L/E SLAT DISAGREE LIGHT ILLUMINATE.  DIVERTED TO SLC.  NUISANCE EICAS MESSAGE GENERATED BY PROXIMITY SWITCH SYSTEM.  THERE IS NO HISTORY OF SLAT POSITION PROBLEMS ON THIS AIRCRAFT.  PERFORMED PSEU BITE CHECK ON ALL LEADING EDGE SLAT PROXIMITY SWITCHES PER APPLICABLE MAINTENANCE MANUAL AND ALL CHECKED OK.  OPERATIONALLY CHECKED L/E SLATS PER APPLICABLE MAINTENANCE MANUAL AND ALL OPS CHECKED OK.
